# SDR SWAA2023052630077

- Difficulty date: April 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 4 STA 120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER 2023-282533<[01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D; SN: 60009161631; DUE DATE: 31-JAN-24;[02] REPAIRED INSPAR RIB 4 STA 120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2 COMPLETE RII  REPAIRED INSPAR RIB 4 STA 120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4.  SEE INDIVIDUAL SIGNOFFS BELOW
